Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Constantin Nastasescu and Freddy van Oystaeyen
Title: Dimensions of ring theory
Additional book information: D. Reidel Publishing Company, Dordrecht, Boston, Lancaster and Tokyo, 1987, xi + 360 pp., $74.00. ISBN 90-277-2461-x.

References [Enhancements On Off] (What's this?)

  • 1. I. M. Gelfand and A. A, Kirillov, On fields connected with the enveloping algebras of Lie algebras (Russian), Dokl. Akad. Nauk SSSR 167 (1966), 503-505; [Translation: Soviet Math. Dokl. 7 (1966), 407-409]. MR 195912
  • 2. I. M. Gelfand and A. A, Kirillov, Sur les corps liés aux algèbres enveloppantes des algèbres de Lie, Publ. Math. I.H.E.S. 31 (1966), 5-19. MR 207918
  • 3. A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. London Math. Soc. (3) 8 (1958), 589-608. MR 103206
  • 4. A. Joseph, Goldie rank in the enveloping algebra of a semisimple Lie algebra. I, J. Algebra 65 (1980), 269-283. MR 585721
  • 5. G. Krause, On the Krull-dimension of left noetherian left Matlis-rings, Math. Z. 118 (1970), 207-214. MR 279124
  • 6. G. R. Krause and T. H. Lenagan, Growth of algebras and Gelfand-Kirillov dimension, Research Notes in Math., no. 116, Boston-London-Melbourne, Pitman Press, 1985. MR 1721834
  • 7. W. Krull, Primidealketten in allgemeinen Ringbereichen, Sitzungsberichte Heidelberg. Akad. Wissenschaft (1928) 7. Abhandl., 3-14.
  • 8. C. Lanski, Gabriel dimension and rings with involution, Houston J. Math. 4 (1978), 397-415. MR 514253
  • 9. J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings, Wiley-Interscience, Chichester-New York-Brisbane-Toronto-Singapore, 1987. MR 934572
  • 10. E. Noether, Eliminationstheorie und allgemeine Idealtheorie, Math. Ann. 90 (1923), 229-261. MR 1512173
  • 11. D. S. Passman, The algebraic structure of group rings, Wiley-Interscience, New York-London-Sydney, 1977. MR 470211
  • 12. R. Rentschler and P. Gabriel, Sur la dimension des anneaux et ensembles ordonnés, C. R. Acad. Sci. Paris Sér. A 265 (1967), 712-715. MR 224644
  • 13. J. T. Stafford, Generating modules efficiently : algebraic K-theoryfor noncommutative Noetherian rings, J. Algebra 69 (1981), 312-346. MR 617082
  • 14. P. Tauvel, Sur les quotients premiers de l'algèbre enveloppante d'une algèbre de Lie résoluble, Bull. Soc. Math. France 106 (1978), 177-205. MR 507749

Review Information:

Reviewer: K. R. Goodearl
Journal: Bull. Amer. Math. Soc. 20 (1989), 107-112
DOI: https://doi.org/10.1090/S0273-0979-1989-15718-2
American Mathematical Society